# SDR DJFA201042600001

- Difficulty date: June 23, 2014
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 2,168 hours, 1,432 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 4675001003
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM BKP FAIL CAS MESSAGE.   REMOVED AND REPLACED THE PITCH TRIM ACTUATOR WITH REPAIRED UNIT. REMOVED SN 0047 AND INSTALLED SN 0038.
